How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Thomas, MD Your Own Question
Dr. Thomas, MD
Dr. Thomas, MD, Board Certified Physician
Category: Medical
Satisfied Customers: 63757
Experience:  Internal Medicine--practice all of internal medicine, all ages, family, also Integrative, CAM, etc
24257177
Type Your Medical Question Here...
Dr. Thomas, MD is online now
A new question is answered every 9 seconds

I ran out of my prescription faxing and won't get a refill

Customer Question

I ran out of my prescription for venal faxing and won't get a refill in the mail for several days. I'm having withdrawal symptoms. What can I get over the counter for temporary help?
Submitted: 11 months ago.
Category: Medical
Expert:  Dr Basu replied 11 months ago.

Hi there,
This is Dr Basu, experienced Internal Medicine Specialist.
I am here to address your concerns and provide great service.

You can try local urgent care or walk in clinic for short term refill in local pharmacy.

Natural remedies like St John's wort 300 g 3 times daily can be tried if you cannot get a short term refill.
Best wishes,
It was my pleasure to help you today.
If I have answered all your questions, Please rate my response Excellent (click on the 5th star).
Please bookmark my profile for asking further questions!
This is the link to my profile:
http://www.justanswer.com/medical/expert-mysticdoc/

Expert:  Dr. Thomas, MD replied 11 months ago.

Hello

In fact, there is nothing over the counter to replace venlafaxine.

The first question here, is why were you on this drug

I can not recommend st john's wort

different people react differently

And it only helps some people, with depression.

It should not be mixed with anti depressant drugs like venlafaxine.

Venlafaxine often does not have a withdrawal, but your symptoms can return.

If you actually have the reported withdrawal syndrome, there is no evidence St. John's Wort will help, and it might aggravate it.

I suggest you see a doctor today, even at urgent care.

I am a double board certified US doctor.

Please click a positive;

Let me know details.